# SDR CALA2017122304580

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,394 hours, 27,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: L2 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT ABOVE THE L2 DOOR CAME OUT.   SECURED THE SLIDE LIGHT. OPS GOOD WITH DOOR ARMED.
